# SDR SIMA200436602

- Difficulty date: December 28, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 8,259 hours, 8,405 cycles
- Engine: Allsn AE3007A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: 4PB717T2
- Part serial: 0000231657
- Condition: Shorted
- Location: Captain'S Yoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE CAPTAINS YOKE NEAR EMITTING SMOKE NEAR THE STEERING DISCONNECT SWITCH WHEN AIRCRAFT IS ON GROUND.  MAINTENANCE REPLACED THE CAPTAIN AUTOPILOT DISCONNECT SWITCH AND CHART HOLDER.  IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (SW200502010) (K)
